# SDR A6WA200740151

- Difficulty date: March 21, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE AND FAINT ODOR OF SOMETHING BURNING AT GATE, APU EGT NOTED IN RED.  APU WAS SUPPLYING BLEEDS AND ELECTRICS.  REMOVED AND REPLACED APU ASSEMBLY.  (M)
